MAUDE Adverse Event Report: AESCULAP AG AS ENDURO MENISCAL COMPONENT F1 10MM; KNEE ENDOPROSTHETICS

AESCULAP AG AS ENDURO MENISCAL COMPONENT F1 10MM; KNEE ENDOPROSTHETICS
Model Number NR870Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That an as enduro meniscal component f1 10mm.(part # nr870z) was implanted in a patient on (b)(6) 2021.According to the complainant the patient currently presents with tibial base plate loosening and continued left painful knee arthroplasty.Reportedly a revision procedure was scheduled for (b)(6) 2024.The adverse event is filed under aic reference (b)(4).Associated medwatch reports: 2916714-2024-00186 (aic reference no.(b)(4), 2916714-2024-00187 (aic reference no.(b)(4), 2916714-2024-00188 (aic reference no.(b)(4), 2916714-2024-00189 (aic reference no.(b)(4), 2916714-2024-00190 (aic reference no.(b)(4), 2916714-2024-00191 (aic reference no.(b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS ENDURO MENISCAL COMPONENT F1 10MM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20722498
Report Number2916714-2024-00188
Device Sequence Number6555964
Product Code KRO
UDI-Device Identifier04046963937621
UDI-Public(01)04046963937621(11)181212(17)231130(10)52486225
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberNR870Z
Device Catalogue NumberNR870Z
Device Lot Number52486225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/01/2024
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer11/01/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight102 KG
Date Report Sent to FDA11/19/2024